A study on fractional differintegrations in association with I-function

Yashwant Singh

Abstract


In the present paper, the author has proved three theorems on the fractional differintegrations of I-Function in association with different functions of one variable. Corollary and some examples are also given.

Full Text: PDF

Published: 2019-10-16

How to Cite this Article:

Yashwant Singh, A study on fractional differintegrations in association with I-function, J. Math. Comput. Sci., 10 (2020), 68-77

Copyright © 2020 Yashwant Singh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS